# SDR 96ZZZM877

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 560 LEFT STRINGER 18 LEVEL 2 CORROSION ON STRINGER.  REMOVED CORROSION PER SRM 51-10-6 MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED STRINGER SECTION, FABRICATED 1 REPAIR STATION AND 4 FILLERS PER SRM 53-10-3, FIGURE 1, INSTALLED PER SRM 51-30-2.  (M)
